# SDR RAIA2018091410001

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 41,531 hours, 25,388 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: J7469
- Condition: Faulty
- Location: Nr 2 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT ON TAKE OFF. LT I/B BRAKE TEMP IRRATIC. R&R NR 2 BRAKE TEMP SENSOR. OPS CHECK GOOD. TAXI CHECK STILL REQUIRED. PERFORMED TAXI CHECK, BRAKES NOT DRAGGING. TAXI CHECK GOOD.
